Translator Disclaimer
August 2017 Ergodicity for multidimensional jump diffusions with position dependent jump rate
Eva Löcherbach, Victor Rabiet
Ann. Inst. H. Poincaré Probab. Statist. 53(3): 1136-1163 (August 2017). DOI: 10.1214/16-AIHP750

Abstract

We consider a jump type diffusion $X=(X_{t})_{t}$ with infinitesimal generator given by

\[L\psi(x)=\frac{1}{2}\sum_{1\le i,j\le d}a_{ij}(x)\frac{\partial^{2}\psi(x)}{\partial x_{i}\,\partial x_{j}}+g(x)\nabla\psi(x)+\int_{\mathbb{R}^{d}}(\psi (x+c(z,x))-\psi(x))\gamma(z,x)\mu(\mathrm{d}z),\] where $\mu$ is of infinite total mass. We prove Harris recurrence of $X$ using a regeneration scheme which is entirely based on the jumps of the process. Moreover we state explicit conditions in terms of the coefficients of the process allowing to control the speed of convergence to equilibrium in terms of deviation inequalities for integrable additive functionals.

On considère une diffusion $X=(X_{t})_{t}$, avec des sauts, correspondant au générateur infinitésimal suivant :

\[L\psi(x)=\frac{1}{2}\sum_{1\le i,j\le d}a_{ij}(x)\frac{\partial^{2}\psi(x)}{\partial x_{i}\,\partial x_{j}}+g(x)\nabla\psi(x)+\int_{\mathbb{R}^{d}}(\psi (x+c(z,x))-\psi(x))\gamma(z,x)\mu(\mathrm{d}z)\] où $\mu$ est de masse totale infinie. On prouve ici la récurrence au sens de Harris de $X$ en utilisant un schéma de régénération entièrement basé sur les sauts du processus. De plus, on donnera des conditions explicites en terme de coefficients du processus $X$ permettant de contrôler la vitesse de convergence à l’équilibre en terme d’inégalités de déviations pour des fonctionnelles additives intégrables.

Citation

Download Citation

Eva Löcherbach. Victor Rabiet. "Ergodicity for multidimensional jump diffusions with position dependent jump rate." Ann. Inst. H. Poincaré Probab. Statist. 53 (3) 1136 - 1163, August 2017. https://doi.org/10.1214/16-AIHP750

Information

Received: 21 April 2015; Revised: 1 March 2016; Accepted: 1 March 2016; Published: August 2017
First available in Project Euclid: 21 July 2017

zbMATH: 1372.60115
MathSciNet: MR3689963
Digital Object Identifier: 10.1214/16-AIHP750

Subjects:
Primary: 60F10, 60J35, 60J55, 62M05

Rights: Copyright © 2017 Institut Henri Poincaré

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.53 • No. 3 • August 2017
Back to Top